Is Mouth Sores And Rapid Weight Loss A Sing Of Chemotherapy Treatment Or A Sign Of Hiv Aids?
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
Nevada State Health Division AIDS ProgramThank you for your question.There is no way for me to tell you what could be causing your symptoms. Yoursymptoms can be due to numerous causes, and only your physician can tell youwhat is causing your symptoms. I am enclosing below a review of the... Read more »
Grady Health SystemThe answer to your question is no. Herpetic lesions inside the oral cavity are not signs of HIV exposure, rather they are a sign of exposure to HSV, the virus that causes these lesions. To insure that you have an accurate diagnosis of these lesions,... Read more »
University of North CarolinaHello there-First, if you think you may have HIV, I would suggest getting testing to be sure. If you are infected, there are many treatments available to keep you healthy and also limit transmission to sex partners. In terms of transmitting HIV to... Read more »
University of Chicago HospitalsI regularly tell patients who start on their first ART regimen to expect the unexpected, and to allow for the possibility that they experience new signs or symptoms during the first few months of treatment. Such new signs and symptoms can be due to... Read more »
Connect With Others
Posted by Anonymous, 2 RepliesAfter an exposure to HIV months ago.(Condom broke but I immediatley withdrew and wiped off)(Tested neg after an oral rapid test 6 weeks later) I am now getting some pussy little sores inside my mouth and cheeks and lips and random body bruises for... Read more »
Posted by kbuddy77, 1 Reply
Questions and Answers about HIV
1. What is HIV? What is AIDS?
2. Who can get HIV?
3. What are the ways in which HIV can be spread from one person to another?
4. Can I get HIV from oral sex?
5. How long does HIV live outside the body?
6. Can having another... Read more »
Posted by Anonymous, 1 ReplyHi,
During Acute stage, I know they talk about weight loss in some and was wondering if it referred to unexplained loss of body mass in some persons. Loss of fat or muscle in an individual.
Thanks Read more »
Posted by bradford, 2 RepliesHIV/AIDS Lipoatrophy (Facial Wasting)
Individuals living with HIV and AIDS may not only have to deal with the threat of illness but the toll of illness. All that is required to stay healthy and alive can leave an everlasting mark! I'm referring to... Read more »
Guides for People With HIV